American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[3] Scott A. Taylor. Comparing 2-handle additions to a genus 2 boundary component. Trans. Amer. Math. Soc. 366 (2014) 3747-3769.
Abstract, references, and article information   
View Article: PDF

[4] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information   
View Article: PDF

[5] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information   
View Article: PDF

[6] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[7] Steven Boyer, Cameron McA. Gordon and Xingru Zhang. Dehn fillings of knot manifolds containing essential once-punctured tori. Trans. Amer. Math. Soc. 366 (2014) 341-393.
Abstract, references, and article information   
View Article: PDF

[8] Peter B. Shalen. Small optimal Margulis numbers force upper volume bounds. Trans. Amer. Math. Soc. 365 (2013) 973-999.
Abstract, references, and article information   
View Article: PDF

[9] Baris Coskunuzer. Embedded plateau problem. Trans. Amer. Math. Soc. 364 (2012) 1211-1224. MR 2869175.
Abstract, references, and article information   
View Article: PDF

[10] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF

[11] Ian Agol, Marc Culler and Peter B. Shalen. Singular surfaces, mod 2 homology, and hyperbolic volume, I. Trans. Amer. Math. Soc. 362 (2010) 3463-3498. MR 2601597.
Abstract, references, and article information   
View Article: PDF

[12] Maria Antonietta Pascali and Carlo Petronio. Surface branched covers and geometric 2-orbifolds. Trans. Amer. Math. Soc. 361 (2009) 5885-5920. MR 2529918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ruifeng Qiu and Mingxing Zhang. Reducible and $\partial $-reducible handle additions. Trans. Amer. Math. Soc. 361 (2009) 1867-1884. MR 2465821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Efstratia Kalfagianni and Xiao-Song Lin. Knot adjacency and fibering. Trans. Amer. Math. Soc. 360 (2008) 3249-3261. MR 2379795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kentaro Ito. On continuous extensions of grafting maps. Trans. Amer. Math. Soc. 360 (2008) 3731-3749. MR 2386243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pierre Derbez. Nonzero degree maps between closed orientable three-manifolds. Trans. Amer. Math. Soc. 359 (2007) 3887-3911. MR 2302517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ian Agol, Joel Hass and William Thurston. The computational complexity of knot genus and spanning area. Trans. Amer. Math. Soc. 358 (2006) 3821-3850. MR 2219001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] C. Adams, A. Colestock, J. Fowler, W. Gillam and E. Katerman. Cusp size bounds from singular surfaces in hyperbolic 3-manifolds. Trans. Amer. Math. Soc. 358 (2006) 727-741. MR 2177038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Teruhiko Soma. Scott's rigidity theorem for Seifert fibered spaces; revisited. Trans. Amer. Math. Soc. 358 (2006) 4057-4070. MR 2219010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang. Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005) 2389-2444. MR 2140444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roberto Frigerio and Carlo Petronio. Construction and recognition of hyperbolic 3-manifolds with geodesic boundary. Trans. Amer. Math. Soc. 356 (2004) 3243-3282. MR 2052949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marc-Oliver Otto. Tight surfaces in three-dimensional compact Euclidean space forms. Trans. Amer. Math. Soc. 355 (2003) 4847-4863. MR 1997587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stephanie B. Alexander and Richard L. Bishop. Spines and topology of thin Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4933-4954. MR 1997598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Osamu Saeki and Masamichi Takase. Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002) 5049-5061. MR 1926849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Danny Calegari and Nathan M. Dunfield. Commensurability of 1-cusped hyperbolic 3-manifolds. Trans. Amer. Math. Soc. 354 (2002) 2955-2969. MR 1895211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Teruhiko Soma. Degree-one maps between hyperbolic 3-manifolds with the same volume limit. Trans. Amer. Math. Soc. 353 (2001) 2753-2772. MR 1828472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin Scharlemann and Jennifer Schultens. Comparing Heegaard and JSJ structures of orientable 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 557-584. MR 1804508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ying-Qing Wu. Dehn surgery on arborescent links. Trans. Amer. Math. Soc. 351 (1999) 2275-2294. MR 1458339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ken'ichi Ohshika. Rigidity and topological conjugates of topologically tame Kleinian groups. Trans. Amer. Math. Soc. 350 (1998) 3989-4022. MR 1451613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. McA. Gordon. Boundary slopes of punctured tori in 3-manifolds. Trans. Amer. Math. Soc. 350 (1998) 1713-1790. MR 1390037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2